# SDR CALA2022081702109

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 79,470 hours, 16,498 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Transceiver
- Part number: 405040ATHD
- Condition: Unserviceable
- Location: Only
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SATCOM/ACARS/CPDLC DATA LINK INOP IN FLT. THREE SYSTEMS WORKING NORMAL WITH NO FAULTS. CONTACTED MX ILLUMINATED. REINSTALLED ORIGINAL PART BACK INTO AIRCRAFT. CONTROL AND THEY HAVE REQUESTED THE SATCOM TRANSCEIVER BE SATCOM SBU BAD FROM STOCK NEED ANOTHER UNIT. REPLACED AS PRECAUTIONARY DUE TO THE AIRCRAFT MAKING AND AIR RETURN. PARTS NIS @ EWR. PERFORMED FANS(CPDLC)OPS TEST PER AMM 23-22-00-710-801 USING AFTER FOLLOWING PROPER AMM PROCEDURES 23-15-01-000-801-C1 FOR BOTH VHF AND SATCOM SYSTEMS. PERFORMED ACARS SYSTEM AND OPS TEST THE REMOVAL AND INSTALL OF THE AVIATOR SATCOM SBU TRANSCEIVER , PER AMM 23-22-00/501. ALSO PERFORMED SATCOM ADJ/TEST ALONG WITH SBB FAIL LIGHT ILLUMINATED AND WOULD NOT EXSTINGUSH AND SAT COM A SATCOM CALL TO THE DISPATCH DESK PER AMM 23-15-01-001. ALL SHOWS NO LINK. PERFORMED SELF TEST AND FAIL LIGHT ON UNIT STAYED ADD EMP:197565 REMOVED AND REPLACED AVIATOR 300D TRANSCEIVER REF AMM 23-15-01-000-801-C1, OPS CKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1998777  SN OFF 2704 TRANSCEIVER, AV  OFF 64-2315-9-0002 2704 ON 64-2315-9-0002 3781
